# SDR ASAA201805144596

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 8,681 hours, 2,915 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FMC P/RST LIGHT, CAPTAIN ND VTK LIGHT CAME ON WITH NO FMC PROMPT ON BOTH MCDUS. DID THIS 7-8 TIMES ON TAXI IN. GROUND PROXIMITY INOPERATIVE LIGHT ALSO CAME ON INTERMITTENTLY.  ACFT GROUNDED.  ACCOMPLISHED  FIM 34-61 TASK 838. DATA LINK QUE PROBLEM CLEARED. DUAL FMC OPS RESTORED AND GROUND PROXIMITY DATA RESTORED.
